# SDR SWIA201025088

- Difficulty date: September 4, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 38,549 hours, 32,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT AFT RIGHT SIDE OF NLG WHEEL WELL SKIN CUTOUT.  (C-CHECK)  REPAIRED PER REO.
